On the divergence of Walsh-Fejér means of bounded functions on sets of measure zero

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

The aim of this paper is to prove that for an arbitrary set of measure zero there exists a bounded function for which the Fejér means of the Walsh-Fourier series of the function diverge.

Original languageEnglish
Pages (from-to)359-369
Number of pages11
JournalActa Mathematica Hungarica
Volume121
Issue number4
DOIs
Publication statusPublished - Dec 2008
Externally publishedYes

Keywords

  • Divergence
  • Fejér means
  • Walsh function

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'On the divergence of Walsh-Fejér means of bounded functions on sets of measure zero'. Together they form a unique fingerprint.

Cite this